# SDR REXA2022060201044

- Difficulty date: May 27, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 29,443 hours, 20,661 cycles
- Engine: Ge CF348C5
- System (JASC): 7110 · Engine Cowling System
- Part: Fairing
- Part number: CN6244230207
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE UPPER COWL HINGE LINE FAIRING 443BT CRACKED	PERFORMED REPAIR ON RH ENGINE UPPER COWL HINGE LINE FAIRING PER EA CRJ954-12492 REV D DATED 05/24/2022
